# SDR HALA2016080300316

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,623 hours, 35,398 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO TCAS, MSG ILLUMINATED ON WEATHER RADAR SCREEN AND VSI FOR A COUPLE MINUTES THEN EXTINGUISHED.  PERFORMED OPS TEST IAW AMM 34-45-00-715-062-001.  NO TCAS MSG ILLUMINATED, OPS CHECKED OK,  NO FAULTS NOTED AT THIS TIME.
